# SDR ASOA05007

- Difficulty date: January 3, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CARGO COMPARTMENT DOOR SILL PLATE WAS FOUND TO BE CORRODD, CHAFED AND CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE CARGO COMPARTMENT DOOR SILL PLATE IAW SRM. (K)
